Articles with primary mathematical subject classification: 11F67

A reciprocity map and the two-variable $p$-adic $L$-function

Pages 251-300 by Romyar Sharifi | From volume 173-1

Shtukas and the Taylor expansion of $L$-functions

Pages 767-911 by Zhiwei Yun, Wei Zhang | From volume 186-3

On the nonnegativity of $L(\frac{1}{2},\pi)$ for ${\rm SO}_{2n+1}$

Pages 891-917 by Erez Lapid, Stephen Rallis | From volume 157-3

Subconvexity bounds for triple $L$-functions and representation theory

Pages 1679-1718 by Joseph Bernstein, Andre Reznikov | From volume 172-3

Heegner divisors, $L$-functions and harmonic weak Maass forms

Pages 2135-2181 by Jan Bruinier, Ken Ono | From volume 172-3